# SDR UIEA2019083105415

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 84,293 hours, 12,417 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW HEAT INOP. TRANSFERRED TO MDDR #117150 IAW DDG 30-41-01-02, CAT C, DUE DATE 10-SEP-19. MX ACTIONS C/W. LP 1082311 - M2: RECYCLED RT WINDOW HEAT C/B'S, OPS CHECK DONE IAW AMM 30-41-00. OPS CHECKS GOOD AT THIS TIME. DMI #117150 CLEARED. PLACARDS REMOVED.
